# SDR SWIA200820583

- Difficulty date: October 4, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 14,117 hours, 11,023 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LEFT ENGINE THRUST MOUNT CORRODED AT BEARING.  REPLACED PER AMM.
